# SDR CA970213009

- Difficulty date: February 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 3444 · Ground Proximity System
- Part: Drive Motor
- Part number: 2300303000
- Condition: Intermittent
- Location: Radio Alt
- Component: Collins, 6221204002
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

(CAN) DURING TAKEOFF ROTATION THE RADIO ALTIMETER WOULD FLAG AND NOT REACTIVATE UNTIL 25 TO 30 MINUTES LATER. SYSTEM DEACTIVATED. DRIVE MOTOR ASSEMBLY IN THE INDICATOR WAS FAULTY.
